Post

Risperidone Has Caused Erectile Dysfuntion

I smoked a fair bit of weed, and am convincd it lead to me getting First Episode Psychosis. I went into a Psychiatric ward last year at around November. They put me on 4 mg of Risperidone and after 3 weeks I was out and back at home. I kept taking 4 mg for a few months and then they dropped down the dose to 3 mg and then 2 mg. After about 7 months I decided to stop taking Risperidone because of the side effects such as: I gained 30 kg's in 4-6 months and now sit at 120 kg's, I couldn't have an erection. It is now November nearly the 1 year aniversary and I have been off Risperidone for about 4 months and still cannot get an erection. I have read that the side-effects will go away after you stop taking Risperidone but that is not the case. Does anyone know what can be done about this?

graham85 graham85 22-25 4 Responses Nov 16, 2009

Your Response

Cancel

I can recommend a reputable pharmacy (Viagra, Cialis) - pills24.org I received the order and it was on time and the pills work great

I HAVE SAME PROBLEM I WAS ON RISPERIDONE AND HAVE ERECTILE DYSFUNCTION EVEN AFTER STOPING IT

Hi. I always buy viagra (cialis, levitra) here http://pillmedical.com/category/Erectile_Dysfunction . The cheapest. I did have an enquiry into the 4 extra pills. Documents are not necessary. Cheaply and quickly deliver.<br />
We with the wife are pleased.:)<br />
Recommend.

Flagged.

I always buy viagra (cialis, levitra) here http://healthreorder.com/category/Erectile_Dysfunction?ref_id=3559 . Cheaply and quickly deliver. We with the wife are pleased.:)<br />
Recommend.

Flagged.